# SDR ASAA2017120922861

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,915 hours, 12,559 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 #1 ENGINE HAS A SHORT TIME FAULT MSG 73-21281 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. GROUNDED - YES. UPON RECHECK OF T/C 78273000 - FOUND NO #1 ENGINE RECENT FAULTS AND FAULT HISTORY SHOWED DEFERRED FAULT ONLY ON FLT 7 OF 10 FLTS. PERFORMED B737-800 FIM 73-27 TASK 805 REPAIR CONFIRMATION TEST 13 - ENGINE RUN - EEC BITE CHECK 71-00-00-700-808-F00. NO RECENT FAULTS LOGGED W/ENGINE RUN.
